Alert archive / South Dakota / Wind Advisories in 2010

Wind Advisory 17, NWS Sioux Falls, SD

November 3, 20104 states

NWS Sioux Falls, SD issued this wind advisory at Nov 3, 2010, 9:12 AM CDT for 4 states. It took effect at Nov 3, 2010, 12:00 PM CDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Nov 3, 2010, 9:12 AM CDT (14:12 UTC)
In effect from
Nov 3, 2010, 12:00 PM CDT
Expired
Nov 3, 2010, 6:00 PM CDT
In force
6 hr
Issued by
NWS Sioux Falls, SD
All 45 counties

Buena Vista County, IA, Cherokee County, IA, Clay County, IA, Dickinson County, IA, Ida County, IA, Lyon County, IA, O'Brien County, IA, Osceola County, IA, Plymouth County, IA, Sioux County, IA, Woodbury County, IA, Cottonwood County, MN, Jackson County, MN, Lincoln County, MN, Lyon County, MN, Murray County, MN, Nobles County, MN, Pipestone County, MN, Rock County, MN, Dakota County, NE, Dixon County, NE, Aurora County, SD, Beadle County, SD, Bon Homme County, SD, Brookings County, SD, Brule County, SD, Charles Mix County, SD, Clay County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD, Union County, SD, Yankton County, SD

The nearest sounding before it

Aberdeen, SD (KABR), launched 12:00Z, 2.2 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 12:00Z on 2010-11-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 12:00Z on 2010-11-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -10 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2056 m above ground
0-6 km bulk shear
92 kt
0-1 km storm-relative helicity
-10 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

531 
WWUS73 KFSD 031412
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
912 AM CDT WED NOV 3 2010

...WINDY CONDITIONS TODAY FOR MOST OF THE AREA... 

.STRONG WINDS JUST OFF THE SURFACE WILL KICK UP THE NORTHWEST
WINDS THIS AFTERNOON...BEHIND A COLD FRONT WHICH PASSED THROUGH
THIS AREA LAST NIGHT. THE MISSOURI RIVER VALLEY CORRIDOR BORDERING
NEBRASKA WILL BE CLOSELY MONITORED FOR STRONG WINDS...WHICH FOR
NOW IS NOT IN THE WIND ADVISORY. 

IAZ001>003-012>014-021-022-MNZ071-072-080-081-089-090-097-098-
SDZ038>040-052>062-064>067-032215-
/O.NEW.KFSD.WI.Y.0017.101103T1700Z-101103T2300Z/
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-
LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-
KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-DOUGLAS-HUTCHINSON-TURNER-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN...
SPENCER...CHEROKEE...STORM LAKE...TYLER...HENDRICKS...
LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM...
MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...
LUVERNE...HURON...DE SMET...ARLINGTON...LAKE PRESTON...
BROOKINGS...WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD...
MADISON...FLANDREAU...CHAMBERLAIN...KIMBALL...PLANKINTON...
WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...EMERY...SALEM...
CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...ARMOUR...
CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...PARKER...
CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR...CANTON...
LENNOX...TEA...HARRISBURG
912 AM CDT WED NOV 3 2010

...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

* TIMING...THE STRONGEST WINDS WILL BE IN EFFECT THIS AFTERNOON. 

* WEATHER CONDITIONS...NORTHWEST WINDS WILL AVERAGE A SUSTAINED 25
  TO 35 MPH...WITH OCCASIONAL GUSTS OF 35 TO 40 MPH.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
2 follow-up statements
614 
WWUS73 KFSD 031914
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
214 PM CDT WED NOV 3 2010

...WINDY CONDITIONS FOR THE REST OF TODAY...

.STRONG NORTHWEST WINDS WILL CONTINUE UNTIL SUNSET. 

IAZ020-031-032-NEZ013-014-SDZ050-063-068>071-032300-
/O.EXA.KFSD.WI.Y.0017.000000T0000Z-101103T2300Z/
PLYMOUTH-WOODBURY-IDA-DIXON-DAKOTA-GREGORY-CHARLES MIX-BON HOMME-
YANKTON-CLAY-UNION-
INCLUDING THE CITIES OF...LE MARS...SIOUX CITY...IDA GROVE...
HOLSTEIN...BATTLE CREEK...WAKEFIELD...PONCA...ALLEN...
SOUTH SIOUX CITY...GREGORY...BURKE...WAGNER...PLATTE...
LAKE ANDES...MARTY...TYNDALL...SCOTLAND...SPRINGFIELD...AVON...
TABOR...YANKTON...VERMILLION...NORTH SIOUX CITY...BERESFORD...
ELK POINT...ALCESTER...JEFFERSON
214 PM CDT WED NOV 3 2010

...WIND ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

* TIMING...STRONG NORTHWEST WINDS WILL CONTINUE UNTIL SUNSET. 

* WEATHER CONDITIONS...NORTHWEST WINDS WILL AVERAGE A SUSTAINED 
  25 TO 35 MPH...WITH OCCASIONAL GUSTS OF 35 TO 40 MPH. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$

IAZ001>003-012>014-021-022-MNZ071-072-080-081-089-090-097-098-
SDZ038>040-052>062-064>067-032300-
/O.CON.KFSD.WI.Y.0017.000000T0000Z-101103T2300Z/
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-
LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-
KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-DOUGLAS-HUTCHINSON-TURNER-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN...
SPENCER...CHEROKEE...STORM LAKE...TYLER...HENDRICKS...
LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM...
MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...
LUVERNE...HURON...DE SMET...ARLINGTON...LAKE PRESTON...
BROOKINGS...WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD...
MADISON...FLANDREAU...CHAMBERLAIN...KIMBALL...PLANKINTON...
WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...EMERY...SALEM...
CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...ARMOUR...
CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...PARKER...
CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR...CANTON...
LENNOX...TEA...HARRISBURG
214 PM CDT WED NOV 3 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING. 

* TIMING...STRONG NORTHWEST WINDS WILL CONTINUE UNTIL SUNSET.

* WEATHER CONDITIONS...NORTHWEST WINDS WILL AVERAGE A SUSTAINED 25
  TO 35 MPH...WITH OCCASIONAL GUSTS OF 35 TO 45 MPH. THE STRONGEST
  WINDS WILL OCCUR ACROSS SOUTHWEST MINNESOTA...SOUTHWARD THROUGH
  THE IOWA GREAT LAKES REGION AND STORM LAKE AREA. IN THESE
  AREAS...GUSTS OF AROUND 50 MPH WITH SUSTAINED WINDS NEAR 40 MPH
  ARE LIKELY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.  WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE.

&&

$$
554 
WWUS73 KFSD 032300
NPWFSD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SIOUX FALLS SD
600 PM CDT WED NOV 3 2010

.GUSTY NORTHWEST WINDS WILL CONTINUE INTO THE EARLY EVENING HOURS.
HOWEVER SPEEDS HAVE BEGUN TO DIMINISH FROM PEAK AFTERNOON LEVELS AND
THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

IAZ001>003-012>014-021-022-MNZ071-072-080-081-089-090-097-098-
SDZ038>040-052>062-064>067-040000-
/O.EXP.KFSD.WI.Y.0017.000000T0000Z-101103T2300Z/
LYON-OSCEOLA-DICKINSON-SIOUX-OBRIEN-CLAY-CHEROKEE-BUENA VISTA-
LINCOLN-MURRAY-COTTONWOOD-NOBLES-JACKSON-PIPESTONE-ROCK-BEADLE-
KINGSBURY-BROOKINGS-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-
DAVISON-HANSON-MCCOOK-MINNEHAHA-DOUGLAS-HUTCHINSON-TURNER-
INCLUDING THE CITIES OF...ROCK RAPIDS...GEORGE...INWOOD...
LARCHWOOD...SIBLEY...SPIRIT LAKE...MILFORD...ARNOLDS PARK...
ORANGE CITY...SIOUX CENTER...SHELDON...HARTLEY...SANBORN...
SPENCER...CHEROKEE...STORM LAKE...TYLER...HENDRICKS...
LAKE BENTON...IVANHOE...MARSHALL...SLAYTON...FULDA...WINDOM...
MOUNTAIN LAKE...WORTHINGTON...JACKSON...LAKEFIELD...PIPESTONE...
LUVERNE...HURON...DE SMET...ARLINGTON...LAKE PRESTON...
BROOKINGS...WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD...
MADISON...FLANDREAU...CHAMBERLAIN...KIMBALL...PLANKINTON...
WHITE LAKE...STICKNEY...MITCHELL...ALEXANDRIA...EMERY...SALEM...
CANISTOTA...BRIDGEWATER...MONTROSE...SIOUX FALLS...ARMOUR...
CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...PARKER...
CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR...CANTON...
LENNOX...TEA...HARRISBURG
600 PM CDT WED NOV 3 2010

...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING. 

NORTHWEST WINDS OF 15 TO 30 MPH WILL CONTINUE INTO THE EARLY EVENING
HOURS. HOWEVER SPEEDS HAVE DIMINISHED FROM PEAK AFTERNOON LEVELS AND
THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

$$

IAZ020-031-032-NEZ013-014-SDZ050-063-068>071-040000-
/O.EXP.KFSD.WI.Y.0017.000000T0000Z-101103T2300Z/
PLYMOUTH-WOODBURY-IDA-DIXON-DAKOTA-GREGORY-CHARLES MIX-BON HOMME-
YANKTON-CLAY-UNION-
INCLUDING THE CITIES OF...LE MARS...SIOUX CITY...IDA GROVE...
HOLSTEIN...BATTLE CREEK...WAKEFIELD...PONCA...ALLEN...
SOUTH SIOUX CITY...GREGORY...BURKE...WAGNER...PLATTE...
LAKE ANDES...MARTY...TYNDALL...SCOTLAND...SPRINGFIELD...AVON...
TABOR...YANKTON...VERMILLION...NORTH SIOUX CITY...BERESFORD...
ELK POINT...ALCESTER...JEFFERSON
600 PM CDT WED NOV 3 2010

...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS EVENING. 

NORTHWEST WINDS OF 15 TO 30 MPH WILL CONTINUE INTO THE EARLY EVENING
HOURS. HOWEVER SPEEDS HAVE DIMINISHED FROM PEAK AFTERNOON LEVELS AND
THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE.

$$
 JH

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at Nov 3, 3:34 AM CDT, 5 hours 38 minutes earlier.

Area forecast discussion, Nov 3, 3:34 AM CDT, 5 hours 38 minutes before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
334 AM CDT WED NOV 3 2010

.DISCUSSION...
INACTIVE PATTERN WILL CONTINUE INTO NEXT WEEK AS AN AMPLIFIED
LONGWAVE RIDGE BUILDS OVER THE ROCKIES AND SHIFTS EASTWARD INTO THE
PLAINS BY THE WEEKEND. STRONG NORTHWESTERLY FLOW ALOFT WILL PROMOTE
FALLING TEMPERATURES THROUGH FRIDAY...BEFORE TEMPS MODERATE UNDER
THE RIDGE THIS WEEKEND. AS THIS PATTERN CONTINUES TO SHIFT EASTWARD
EARLY NEXT WEEK...EMBEDDED SHORTWAVE WILL TRAVEL UP THE BACK SIDE OF
THE RIDGE AND DIP THROUGH THE NORTHERN PLAINS. HOWEVER...MULTITUDE
OF DRY AIR AS WELL AS WEAK LOW LEVEL FORCING WILL PREVENT ANY
ACCUMULATING PRECIPITATION. LOOKING AHEAD...PATTERN APPEARS TO
CHANGE AS LONGWAVE TROUGH DEEPENS OVER THE WESTERN CONUS. WHILE
LATEST MODEL RUNS SLOW DOWN THE PROPAGATION OF THIS TROUGH INTO THE
PLAINS...STILL SEEMS THAT THE END OF NEXT WEEK WILL BE SIGNIFICANTLY
MORE ACTIVE.

TEMPS THIS WEEK ARE SIMILAR TO THE PREVIOUS FORECAST...TRENDING
TOWARD THE LOWER SIDE OF GUIDANCE FOR THURSDAY AND FRIDAY AS COLD
AIR ADVECTION SEEMS SOMEWHAT UNDERESTIMATED...ESPECIALLY IN THE GFS.
THROUGH THE WEEKEND...LARGE SPREAD IN TEMPS AMONG ENSEMBLE MEMBERS
WITH THE OPERATIONAL ON THE COLD END. WITH THE STRENGTH OF THE RIDGE
AND DECENT SFC GRADIENT PROMOTING MIXING AND WAA...HAVE SETTLED AT
OR ABOVE THE HIGHEST ENSEMBLE MEMBERS FOR SAT AND SUN. /LAFLIN

&&

.AVIATION...
KFSD VWP SHOWING WINDS OF 40 TO 50 KTS WITHIN 2000 FEET OF SURFACE.
WHILE THIS MAY BE SLIGHTLY OVERDONE IT IS NOT FAR OFF OF WINDS FROM
THE KABR AND KMPX SOUNDING EARLIER THIS EVENING. WITH NEAR SURFACE
REMAINING AT OR BELOW 10 KTS HAVE ADDED LOW LEVEL WIND SHEAR THROUGH
14Z OR 15Z FOR SUX AND FSD. HOWEVER...AS COLD AIR CONTINUES TO BE
ADVECTED SOUTH THIS MORNING AND THE SURFACE WARMS STRONGER WINDS
SHOULD MIX DOWN BY 15Z. THIS WILL RESULT IN WIND GUST IN EXCESS OF
30 KTS AT TIMES THIS MORNING...ESPECIALLY FROM I29 AND WEST. WINDS
WILL DIMINISH SOME TONIGHT BUT REMAIN AOA 10 KTS OUT OF THE NORTH.
OTHERWISE NO CIG OR VSBY RESTRICTIONS EXPECTED THROUGH 12Z THU.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&
Hazardous weather outlook, Nov 3, 5:09 AM CDT, 4 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
509 AM CDT WED NOV 03 2010

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-041200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
509 AM CDT WED NOV 03 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

FIRE DANGER...
RELATIVELY WARM TEMPERATURES...GUSTY NORTHWESTERLY WINDS...AND
AFTERNOON RELATIVE HUMIDITY VALUES IN THE LOWER 30S WILL RESULT
IN A VERY HIGH FIRE DANGER OVER PORTIONS OF NORTHEASTERN NEBRASKA
TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

Nearby

Wind Advisories in South Dakota, 2010Wind Advisories in Iowa, 2010Wind Advisories in Minnesota, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.